MedElevator Войти в исследования
← Поиск публикаций
Hematology/oncology and stem cell therapy · 2018

Clinical and histopathological spectrum of toxic erythema of chemotherapy in patients who have undergone allogeneic hematopoietic cell transplantation.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Hunjan Manrup K, Nowsheen Somaira, Ramos-Rodriguez Alvaro J, Hashmi Shahrukh K, Bridges Alina G, Lehman Julia S, El-Azhary Rokea

Аннотация

OBJECTIVE/BACKGROUND: Toxic erythema of chemotherapy (TEC) is a well-recognized adverse cutaneous reaction to chemotherapy. Similar to many skin diseases, the clinical presentations may vary. Our objective is to expand on the typical and atypical clinical and histopathological presentations of TEC.

METHODS: Forty patients with a diagnosis of TEC were included from 500 patients who had undergone an allogeneic hematopoietic stem cell transplant. Relevant information and demonstrative photos and pathology were selected.

RESULTS: Classic clinical presentations included hand and foot erythema and dysesthesias; atypical presentations included facial involvement, hyperpigmentation, dermatomyositis-like, and erythroderma associated with capillary leak syndrome.

CONCLUSION: The diagnosis of TEC should be considered after a correlation of clinical and histological findings in conjunction with a timeline of chemotherapy administration. Suggested criteria for the diagnosis of TEC may be helpful to dermatologists and clinicians when caring for these patients.

Предметные рубрики MeSH